American Journal of Operations Research

Volume 7, Issue 2 (March 2017)

ISSN Print: 2160-8830   ISSN Online: 2160-8849

Google-based Impact Factor: 1.04  Citations  h5-index & Ranking

Solving Quasiconcave Bilevel Programming Problem

HTML  XML Download Download as PDF (Size: 401KB)  PP. 121-132  
DOI: 10.4236/ajor.2017.72009    1,008 Downloads   1,450 Views  Citations

ABSTRACT

In this paper, we find the solution of a quasiconcave bilevel programming problem (QCBPP). After formulating a Bilevel Multiobjective Programming Problem (BMPP), we characterize its leader objective function and its feasible set. We show some necessary and sufficient conditions to establish a convex union of set of efficient point, an efficient set at the QCBPP. Based on this result, we formulate and solve a new QCBPP. Finally, we illustrate our approach with a numerical example.

Share and Cite:

Balme, D. and Fotso, L. (2017) Solving Quasiconcave Bilevel Programming Problem. American Journal of Operations Research, 7, 121-132. doi: 10.4236/ajor.2017.72009.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.